Approximation of Functions in Lp, α (I) (0 < p < 1)

Main Article Content

Saheb K. Jassim
Israa Z. Shamkhi

Abstract

   In this paper we show that the function , () p fLI α ∈ ,0<p<1 where I=[-1,1] can be approximated by an algebraic polynomial with an error not exceeding , 1 ( , , ) kp ft n Ï• αω      where
,
1 ( , , ) kp ft n ϕ αω is the Ditizian–Totik modules of smoothness of unbounded function in , () p LI

Article Details

How to Cite
Jassim, S. K., & Shamkhi, I. Z. (2017). Approximation of Functions in Lp, α (I) (0 < p < 1). Ibn AL- Haitham Journal For Pure and Applied Sciences, 26(2), 334–347. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/481
Section
mathematics